# SDR AALA20170705007

- Difficulty date: July 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO FLOOR RIGHT TRANSITION PANEL BETWEEN BS 500A & 500B, RBL 24. REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R, AND SRM 51-10-02.
